MathSciNet Relay Station
MathSciNet bibliographic data
MR2275292 43A60 (42A32 42A75 46E15)
Andres, J.; Bersani, A. M.; Grande, R. F. Hierarchy of almost-periodic function spaces. Rend. Mat. Appl. (7) 26 (2006), no. 2, 121–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement